MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT
Model Number MHUS08
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mhus08 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device was returned to devicor for investigation.Breast tissue found in cup upon receipt.The cutter gear was bound and could not be freed by hand; however, device initialized when placed on holster.The device retrieved 4/4 chicken, used as sample medium, without issue.Due to the discovery of breast tissue, this event was assessed against the result of the investigation.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Received a report from affiliate devicor medical device (b)(4) co.Stating, "during procedure inadequate tissue or no tissue and error code 804/808 after 1-5 cuts".This has been documented in our system as record #(b)(4).

Brand Name
MAMMTOME REVOLVE ULTRASOUND PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8772571
Report Number3008492462-2019-00036
Device Sequence Number19226979
Product Code KNW
UDI-Device Identifier00841911100812
UDI-Public(01)00841911100812(17)220212(10)F11906481D
Combination Product (Y/N)N
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2022
Device Model NumberMHUS08
Device Catalogue NumberMHUS08
Device Lot NumberF11906481D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1